# SDR YENA2021070200427

- Difficulty date: July 9, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N706JB
- Make and model: Airbus A320-232
- Aircraft serial: 3451
- Aircraft time: 50,032 hours, 18,054 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A11096RP
- Condition: Abnormal
- Part time: 53,075 hours, 18,724 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  SAFETY PIN CANNOT BE INSERTED ON EMERGENCY EVACUATION SLIDE/RAFT VALVE REGULATOR DOOR 832 AT AFT GALLEY AREA.  PERFORMED CONTROLLED DEPLOYMENT OF ESCAPE SLIDE DOOR 832 IAW AMM 25-62-00-710-001-A AND PERFORMED OPERATIONAL TEST IS OK.
